# SDR SWAA2024112060968

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 75,385 hours, 44,746 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 12DEF WILL NOT STAY IN UPRIGHT POSITION-SEAT ROW 12 DEF AND 13 DEF UNUSABL SEATS 12DEF WILL NOT STAY IN UPRIGHT POSITION-SEAT ROW 12 DEF AND 13 DEF UNUSABLE<[01] ADJUSTED THE SEAT BACKS IAW CMM 25-22-46.
